I have been suffering from benzo withdrawal since jan tenth when i stopped completely from weaning after only two months My god has it been hell highway. If there is a hell I have been stirred in the pot and now hanging out to dry with the pain. I am experiencing episodes of high systolic pressure that incapacitate me. I am on clonodine one quarter to one half tablet twice per day. I am also on 2. suboxone which is useless for benzo but i was given it anyway. I need to be monitored so bad but the doctors are not taking this seriously when I tell them blood pressure skyrockets at intervals. I wish to be in a rehab so I can be monitored but I do not want to be out of control as far as them giving me any meds. Is anyone familiar with what I am going through and do you know how long it will last on average.
I am very familiar with what you are going through. I was addicted to benzo's six years ago, but I have been clean for five going onto six years and it is very tough, but it can be done. be stern with your doctors about the extremes of how this is affecting you. If you have to elaborate or exaggerate a little, please do so, whatever it takes to make it clear to them that this is a serious condition and it is seriously impacting your life. I hope what I suggested helped you because I don't want you to end up like I was. I almost died before they took it seriously. i am here if you need me or have any more questions, please feel free to contact me. :)
I don't know personally about benzo withdrawal but there was a person going through it when I was in rehab and it was really scary to watch. He would wander into people's rooms and talk jibberish to the point that no one knew what he was talking about...and this is a doctor I'm talking about. It really was unnerving to watch and I felt so bad for him. The bad stuff lasted about a week for him then he became lucid again and returned to reality. I wish I had more info for you....unfortunately this is the only experience I have with benzo withdrawal. As with any withdrawal...just stick to it and keep your eyes on the prize...it does get better as long as you stick with it and get some clean time behind you. Good luck...sorry I couldn't help more.
I wish I could help you too, but I stopped a ten year + 3 mg a day Xanax prescription in 08 and didn't even tell my Dr. I had no WDs.
Very stupid thing for me to do. I figured since I was already on a anti seizure med, I was ok to stop.
I quit because I felt my anxiety was gone.
A year later, I had to go back on them. It was a different Dr, and he looked at my records, and was really mad I just quit without telling my Dr.
He said BP meds were normally given as well as anti seizure.
If this Dr isn't listening, can you call another? Some just don't understand at all.
Luckily I'm sure you're past the seizure stage, but how's the anxiety?
I went through Ambien WD 2 1/2 years ago. It uses the same receptors and acts like benzo when stopped. But unlike Benzo it's a hypnotic. I didn't know better and I first tried CT. Bad move! I got hammered with what you're now describing, along with sending me into a couple of asthma attacks. I went back up on it and I took 4 months, from April to August, to taper via a chart I found OL. I also found all kinds of Ambien info other than what's on the info sheet from the drug store; something I should have done first. I found I can damage my CNS stopping CT and the problems can continue for quite a long time. But I'm talking about Ambien, cousin to benzos. I feel your Doctor should be monitoring you much better than your describing.
HI I usually go into the methedone post but I was on a benzo for yrs I took it to come down from my mehtedone, adderral high. I Got up early and thought I would read a old post back in 08-09??? I found it soooo interesting that I learned that my stages for the past 4.5 now into (now going into 6) had alot to do with going c/t from the clon...and other signs were from the adderral. I knew it was a mix that made it hard but WOW great info check it out it has a closing sign by it.......
Hey there! Why are you on Suboxone? I nonchalantly took that stuff for knee pain as RX and unfortunately paid for it later - Suboxone is a potent drug used for opiate dependence and withdrawal, and is meant to take for a short amount of time - I am not sure if it is ever RX'd for benzo withdrawals - that seems very odd to me. Please be careful with the subs, ask WHY you are on those... If you feel like your doctor is not attentive enough and doesn't understand you or monitor you better, you gotta be more aggressive or seek a new doctor. Usually when one enters rehab, they discuss if the patient wants to take a more holistic approach or if he/she is willing to take meds during detox. So, I wouldn't worry about them being out of control on giving you meds. I think that might be a better option than the doc you currently have. Just my opinion, of course. I wish you a safe recovery. Please keep us posted on what you decide to do!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.